Join the 'Knee Joint Replacement' group to help and get support from people like you.
Knee Joint Replacement Questions
Related terms: Total Knee Replacement, Knee Replacement
We found 125 questions associated with the 'Knee Joint Replacement' topic.
Posted 21 Dec 2012 by • 3 answers
Had Total Knee Replacement about 8 weeks ago. Took this for the 1st 4 weeks, and just got a refill. I had trouble with too much activity & twisiting (snow shovelling) If the meloxicam doesn't take away the pain, what OTC can I take with it?
Posted 29 Aug 2012 by • 20 answers
I am on mscontin 30mg er and mscontin ir 15 mg one three times a day the other four times a day. still in lots of pain. having another t.k.r tomorrow on other knee. I hope someone can give me hope.
Posted 8 Jun 2014 by • 10 answers
I had the injection 4 days ago and the usual knee pain persists !
Posted 8 Dec 2011 by • 12 answers
I had knee replacement in Aug 2011. Dont have much motion and still in pain. So they r going to straiten knee all the way and bend knee all the way back break up scar tissue while im sleep. I had a very hard time w pain after first surgery because of tolerance to pain meds. I heard this was very ...
Posted 27 Feb 2012 by • 3 answers
... Knee replacement surgery 3 months ago) and have been puking since sat... It looks like bile to me and my stomach is killing me..Does anyone know if this is a side effect b'cause I feel like i've been hit by a train! And when can I expect this to stop??Thank you all!
Posted 6 Oct 2010 by • 7 answers
My husband has been using tramadol after a total knee replacement (3 1/2 weeks ago). He has been having off and on sweating (usually at night) and is now also having off and on elevated temperature (above 100 degrees). He otherwise feels well. Can the tramadol be causing the elevated temperature ...
Posted 13 Feb 2011 by • 9 answers
My foot has terrible pain after a Total Knee Replacement; my surgeon scoffed it off as arthritis. I think there was nerve damage during the surgery. My Podiatrist recommened Lyrica and that has relieved the pain. I just want to know how long I should take Lyrica and if anyone else has the same ...
Posted 10 Aug 2011 by • 6 answers
Had my knee replacement.Doctor put me on dilaudidpills and tday put on fentanyl patch .Is this danger?My replacement was aug4th 2011. Im 34. Been on pain meds like oxycodone before surgery. After surgery i was in alot of excruciating pain that was not controlled. Fin they gave me dilaudid it helped ...
I had total knee replacement 18 weeks ago and I can't stand the pain still. I can't sleep at night.?
Posted 19 Feb 2015 by • 4 answers
... I am in such pain that I cry from around 3:00 A.M. on till after day light. I took 6 weeks of PT and the range of motion was right on the mark but the pain was still there. After a PT session I hurt so bad that night and the whole next day that medication wouldn't stop it. I take 5 mg of ...
Posted 25 Jan 2017 by • 1 answer
I stopped taking oxy condone at 4 weeks and have only been taking Tylenol because that is what they gave me in the hospital with the Oxy Cosone nd since I couldn't take Advil 2 weeks prior to surgery.
Posted 1 Jun 2014 by • 4 answers
I have been taking Hydrochodone and tylenol. They are not relieving my pain. What did your Dr order for your pain?
Posted 7 days ago by • 2 answers
I am having knee replacement and I have been on tramadol for over 10 years for my back issue. Is it safe to take the tramadol the night b4 surgery? My doctor's assistant said I have to stop it 2 weeks b4, but that is impossible since I cannot function with my bad back. Thank you.
Posted 3 Aug 2018 by • 2 answers
I am almost 3 months out from surgery and my knee still feels like it has a cement cast around it. My flexion is only at 105° passive. Can’t seem to break that barrier. Still not sleeping well at night, and there doesn’t seem to be a light at the end of the tunnel. No one prepared ...
Posted 17 Sep 2011 by • 4 answers
I had a lot of extra swelling after surgery but its better! I start outpatient p.t. next thursday. Finished at home p.t. Still have pain. Worse with p.t of couse. When i wake up and when i go to bed. I cant go 4 and a half hrs w/o pain. Still on 25 mgs fent patch every 3 days and diluadid every 4 ...
Posted 23 Nov 2015 by • 1 answer
My doctor just put me on 15 mg. of Mobic per day to see if it's going to help my knees before doing anything else, had a knee replacement in one and the other is showing severe arthritis etc., I was curious as to the best time of the day to take it, I've been taking it at bedtime ... ...